# SDR FDEA201605221716

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 82,123 hours, 41,223 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480013
- Part serial: TX2855R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WIND SCREEN CRACKED AT 32000' & .80 MACH.  GOT LT FWD WIND HEAT INOPERATIVE LIGHT ON OVERHEAD PANEL.  COMPLIED WITH QRH.  R & R L-1 FWD LT  WINDOW ASSY IAW MM-56-11-01-4 AND ADJUSTMENT/TEST FLIGHT COMPARTMENT WINDOW ANTI-ICING ALL OP'S TEST'S NORMAL IAW MM-30-41-00-5.
